Sur la classe des morphismes propres dans la catégorie des espaces de convergence
Annales scientifiques de l'Université de Clermont. Mathématiques, Tome 66 (1978) no. 16, pp. 107-120.
@article{ASCFM_1978__66_16_107_0,
     author = {Brunet, Bernard},
     title = {Sur la classe des morphismes propres dans la cat\'egorie des espaces de convergence},
     journal = {Annales scientifiques de l'Universit\'e de Clermont. Math\'ematiques},
     pages = {107--120},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {66},
     number = {16},
     year = {1978},
     zbl = {0418.54008},
     mrnumber = {526954},
     language = {fr},
     url = {http://www.numdam.org/item/ASCFM_1978__66_16_107_0/}
}
TY  - JOUR
AU  - Brunet, Bernard
TI  - Sur la classe des morphismes propres dans la catégorie des espaces de convergence
JO  - Annales scientifiques de l'Université de Clermont. Mathématiques
PY  - 1978
DA  - 1978///
SP  - 107
EP  - 120
VL  - 66
IS  - 16
PB  - UER de Sciences exactes et naturelles de l'Université de Clermont
UR  - http://www.numdam.org/item/ASCFM_1978__66_16_107_0/
UR  - https://zbmath.org/?q=an%3A0418.54008
UR  - https://www.ams.org/mathscinet-getitem?mr=526954
LA  - fr
ID  - ASCFM_1978__66_16_107_0
ER  - 
Brunet, Bernard. Sur la classe des morphismes propres dans la catégorie des espaces de convergence. Annales scientifiques de l'Université de Clermont. Mathématiques, Tome 66 (1978) no. 16, pp. 107-120. http://www.numdam.org/item/ASCFM_1978__66_16_107_0/

(1) G.L. Cain: Compactificationsions Mappings; Proc. Amer. Math. Soc., 23, (1969), 298-303. | MR 248764 | Zbl 0182.56301

(2) G.L. Gain: Extensions and Compactifications of Mappings ; Math. Ann.,191, (1971), 333-336. | EuDML 162144 | MR 286080 | Zbl 0202.22301

(3) G. Choquet: Convergences; Ann. Univ. Grenoble (N.S.), 23, (1947), 57-112. | EuDML 84624 | Numdam | MR 25716 | Zbl 0031.28101

(4) F.A. Delahan et G.E. Strecker: A simplified approach to the compactification of mappings; Bull. of Amer. Math. Soc., 79 (1973),1030-1032. | MR 319139 | Zbl 0268.54014

(5) H.R. Fischer: Limesraüme, Math. Ann., 137 (1959), 269-303. | EuDML 160682 | MR 109339 | Zbl 0086.08803

(6) H. Herrlich: A Generalisation of Perfect Maps ; General Topology and its Relations to Modern Analysis and Algebra III (Proc. of the third Prague Topological Symposium, 1971), Academia Prague (1972),187-191. | EuDML 220991 | MR 362192 | Zbl 0329.18009

(7) G.D. Ridchardson et D.C. Kent: Regular compactifications of convergence spaces; Proc. Amer. Math. Soc., 31, (1972), 571-573. | MR 286074 | Zbl 0236.54002

(8) G.E. Strecker: On characterization of perfect morphisms and epireflective hulls ; Lecture Notes in Mathematics ; Topo 72 ; General Topology and its applications ; 2d Pittsburgh International Conference, Dec. 18-22, 1972, 468-500. | MR 365457 | Zbl 0289.18004

(9) O. Wyler: Filter space monads, Regularity, Completions; Lecture Notes in Mathematics, Topo 72; General Topology and its applications, 591-637. | MR 375203 | Zbl 0307.54003

(10) G.T. Whyburn: A unified space for mappings. Trans. Amer. Math. Soc., 74 (1953) 344-350. | MR 52762 | Zbl 0053.12303

(11) G.T. Whyburn: Compactifications of mappings ; Math. Ann.166 (1966),168-174. | MR 200905 | Zbl 0141.20505